RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1992, Volume 327, Number 2, Pages 187–190 (Mi dan5338)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Approximation of functions by convolution operators in the Hausdorff metric

A. P. Petukhov

Saint-Petersburg State Technical University

Full text: PDF file (301 kB)

English version:
Doklady Mathematics, 1993, 46:3, 439–442

Bibliographic databases:
UDC: 517.5
Presented: С. М. Никольский
Received: 25.06.1992

Citation: A. P. Petukhov, “Approximation of functions by convolution operators in the Hausdorff metric”, Dokl. Akad. Nauk, 327:2 (1992), 187–190; Dokl. Math., 46:3 (1993), 439–442

Citation in format AMSBIB
\Bibitem{Pet92}
\by A.~P.~Petukhov
\paper Approximation of functions by convolution operators in the
Hausdorff metric
\jour Dokl. Akad. Nauk
\yr 1992
\vol 327
\issue 2
\pages 187--190
\mathnet{http://mi.mathnet.ru/dan5338}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208134}
\zmath{https://zbmath.org/?q=an:0798.46031}
\transl
\jour Dokl. Math.
\yr 1993
\vol 46
\issue 3
\pages 439--442


Linking options:
  • http://mi.mathnet.ru/eng/dan5338
  • http://mi.mathnet.ru/eng/dan/v327/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Petukhov, “Convergence of Fourier series for functions in the classes of Besov–Lizorkin–Triebel”, Math. Notes, 56:1 (1994), 694–698  mathnet  crossref  mathscinet  zmath  isi
    2. A. P. Petukhov, “Periodic wavelets”, Sb. Math., 188:10 (1997), 1481–1506  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:11
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020